# SDR GTIA000015

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY FLOOR PATH LIGHTING FOUND TO HAVE ONE RED LENS COVER AND BULB MISSING AFT OF AIRCRAFT.  REPLACED MISSING BULB AND RES LENS COVER TO EMERGENCY EGRESS LIGHTING.  OPERATIONAL CHECK PERFORMED FUNCTIONS.  (M)
